Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

flem85

Veteran Member
  • Total Reviews

    0
  • Content Count

    135
  • Joined

  • Last visited

Everything posted by flem85

  1. I stopped taking accutane 1 april 2011 thrillpink: But it should be that way every morning. Its soon one year after stopping the pill :o It was so fantastic because than i know something CAN be done. I should go for some testing that day :( see what was different from all the other days. it was so strange :o can the reness i experience be some infection in the body?? oh and yes after tane`ive developed the last two months itching all over the body. When i scratch it it turns to a red patch
  2. Hello! After my course of accutane ive battled redness, larger pores uneven, skin tone and red spots (not acne) the strangest thing is a week ago i was lying with the flu and a fever. The third day in I woke up and felt shit as i do when i have the flu, but when i saw in the mirror my color was even, the pores was gone and my skin looked amazing. It lasted out the day and than it went back to the same. In hadnt used any produckts or done anything different for some time. Anyone have any ide
  3. My moods has gotten bettre after finished treatment. It has been 10 months of now, But still i feel somedays really bad and shut myself inside. Not as often as I did when on accutane, but anyway I will have some really dark days. My experience with this is that it is not actually what my skin looks like. Its when i have the days when i see myself and it seems hopeless to FIX the problem. Often i want to try many different procedures and i think for myself they will work good. But about one
  4. Thank you Slowandsteady! I dont want to paint an all black picture and tell that it will be horrible for everyone. I really hope it works out good for you and any other that may be on accutane. I have good days and really bad days. What actually makes the difference between these days is: Good day: Ok so my skin has different problems,BUT they are manageble and can be improved! My bad days i look in the mirror and i think : This is how i look at 26. and there is no treatment that will work or
  5. I went through only one dose of accutane 60 mg, but still im having problems with my appearence. Im totally acne free and has been some months. allmost a year. Im there that i dont want to look in the mirror and my days are variable. Some days i think i look ok, but yesterday was one of my dark days where i think i look hideous and disfigured. I wasnt like this at all before accutane. I read somewhere that accutane decreases the blod flow to the brain that has to do with your self confidenc
  6. my dose was 60 mg per day. During the course my skin was as before accutane only with less acne. It was my normal skin color. no redness, flushing etc. It started really after finishing the course and i guess its because im so extremely dry That is why its so frustrating.. because during the course it seemed to be a miracle and my self confidense was at an all time high
  7. After my course isotretinoin 60 mg per day for 6 months i also are battling really dry skin. Ive been to an skin analyst and just for fun to see if my oil would return. For me personally it has returned to some degree, but i am also extremely dry. Ive been of accutane since 1 april 2011 and my oil production has decreased about 80 percent. Because of this i have gotten sensitive red skin that turns red easily. The strange thing is that 1 and 2 months after my cure my skin was really healthy
  8. I have been using all kinds of different moisturizers. the problem now is the redness is allmost constant. Of course drinking alkohol turns me red as a bete haha. I are overly dry on my body as well as face. And i have got many red dots on my face and also have gotten a rash on both my overarms. The same red dots as in the face. On my overarms its small lumps as well but not in the face, its only what i guess is red dry patches. I have gotten this on my body as well. i easily turn red. i am no
  9. Hello! I havent been in for some time. I have finished accutane 01.04.2011 and i havent had one zit or any acne at all. It worked wonderful. The only thing is that my skin is now allways irritated an patchy red. I read a post in here a while back where the discussion was if you could get Rosacea from Accutane. That wasnt possible, but you could get something similar that had to do with a damaged lipid barrier. Im just wondering if someone has had this problem after accutane and if ther
  10. By the way. There are several products out there that are Barrier Repaire. Do these actually work?
  11. I read this but as english isnt my native toungew i really didnt understand... is it a product or something? http://www.freshpatents.com/Composition-fo...20080213202.php
  12. i know this is a bit old BUT http://www.lipotec.com/ficha.php?producto=27 can this help post accutane redness? i dont understand it..
  13. My skin is now ultra sensitive and when i wash plus put on moisturizer its now really red except from around the eyes. Its been one month since i was off tane. 1.Does someone have this problem or HAD this problem and know how to solve it? 2.Can this go away with time or will my skin be this sensitie for ever? 3.Are there something i can eat to help my skin heal and maybe go back to its former glory?( i never had issues with red skin before while i had acne. My skin was actually realy awesome!
  14. thank you lily! I will try to wait as long as possible! I only hope that my skin will return more or less to where it was when i had acne. Becuase when i had acne and on good days my skin looked awesome. Now it really much older
  15. Thank you jesse. i think i will go for dermarolling. and even try the vitamin c serum.. Where can i get one? and what is the best? my skin is also uneven in skin tone, will the dermarolling help with that? or is there something else i can use? alisa: i know =) but thank you for caring at all..
  16. i too have the same problem. It seems that accutane actually can make you look older. Im 26 as well and feel my skin is more droopy and older. some wrinkles around my mouth have i gotten as well. I willl do a "natural face lift" with LPG lift6. It is expensive but i will try it anyway and it has gotten really good rewiews in norwegian beauty magazines. As far as i can see it stimulates blod flow and tisssue. Ill just cross my fingres and hope that it will help
  17. alisa: thank you =) , but i will probably try to make them bettre anyway. i still dont want to look myself in the mirror Bon: Than you for your input i actually didnt know what kind of scars i have so that is helpful.. Do i have to ask my derm to start on retin A? ive never used it before
  18. here you see the scars really good. so what can i do? The bumps are actually restylane that i paid over 1000$ to have but i am more displeased now than before. WAste of money. thank you all for nice comments but now you can see for yourself http://s1224.photobucket.com/albums/ee375/Flem85/
  19. i will post some photos after work so you see the scars clearly
×